Fixed point theorem for pα-nonexpansive wrt orbits in locally convex space

Edraoui Mohamed, Aamri Mohamed, Lazaiz Samih

Abstract


In this paper, first we establish a fixed point theorem for a pα-nonexpansive wrt orbits mapping in a locally convex space, then we apply it to get a fixed point theorem in probabilistic normed spaces.

Full Text: PDF

Published: 2020-06-18

How to Cite this Article:

Edraoui Mohamed, Aamri Mohamed, Lazaiz Samih, Fixed point theorem for pα-nonexpansive wrt orbits in locally convex space, J. Math. Comput. Sci., 10 (2020), 1582-1589

Copyright © 2020 Edraoui Mohamed, Aamri Mohamed, Lazaiz Samih. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS